Hey there! Sign in to join this conversationNew here? Join for free

Help Watch

Announcements
    • Thread Starter
    Offline

    2
    ReputationRep:
    Period help
    Went on pill in August
    First month took 21 pills
    Had period day five
    Then decided to keep taking two batches to skip the next period then wanted to take this one
    Day 5 had a bleed for an hour
    Is this normal
    Had sex without condom pulled out
    Offline

    7
    ReputationRep:
    If you only started taking the pill in August, then your body is likely still adjusting to it - doctors usually advise at least 3 months before it reaches full effectiveness. So yes that is relatively normal. If you are worried about being pregnant, the best thing to do is go and take a pregnancy test (sexual health clinic or pharmacy). I'd advise against the pulling out method of contraception altogether, especially when your body is adjusting to the contraceptive pill, it's not worth the risk!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 25, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Will you be richer or poorer than your parents?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.